# SDR SWIA201743230

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 35,702 hours, 30,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT REVERSE CAUTION MESSAGE CREW C/W QRH AND SHUT LEFT ENGINE DOWN. DECLARED AN EMERGENCY.
